Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Erratum: ``On the computation of local components of a newform''

Authors: David Loeffler and Jared Weinstein
Journal: Math. Comp. 84 (2015), 355-356
MSC (2010): Primary 11F70; Secondary 11F11, 11Y99
Published electronically: May 13, 2014
Original Article: Math. Comp. 81 (2012), 1179-1200.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It has been brought to our attention that there is an error in Section 4 of our article, On the computation of local components of a newform, Math. Comp. 81, 2012. We briefly explain how this error can be corrected.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11F70, 11F11, 11Y99

Retrieve articles in all journals with MSC (2010): 11F70, 11F11, 11Y99

Additional Information

David Loeffler
Affiliation: Mathematics Institute, University of Warwick, Coventry CV4 7AL, United Kingdom

Jared Weinstein
Affiliation: Department of Mathematics, Boston University, Boston, Massachusetts 02215

PII: S 0025-5718(2014)02867-6
Received by editor(s): April 18, 2013
Published electronically: May 13, 2014
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.